# SDR LR7A2013072300671

- Difficulty date: July 23, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 61,630 hours, 29,994 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: AMS55180063
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, FOUND LT HORIZONTAL STABILIZER FRONT SPAR'S LOWER OTBD CAP'S TIP ASSY MOUNTING POINT CRACKED, HSS296.  REPAIRED IAW SMP 583, FIG 55-20-30.   NR 2075, PSE 55-10-04, AD 2012-06-09.
